A note on the repair limit replacement policy

Nguyen D.G. and Murthy D.N.P. (1980) A note on the repair limit replacement policy. Journal of the Operational Research Society, 31 12: 1103-1104. doi:10.1057/jors.1980.205


Author Nguyen D.G.
Murthy D.N.P.
Title A note on the repair limit replacement policy
Journal name Journal of the Operational Research Society   Check publisher's open access policy
ISSN 1476-9360
Publication date 1980
Sub-type Article (original research)
DOI 10.1057/jors.1980.205
Volume 31
Issue 12
Start page 1103
End page 1104
Total pages 2
Subject 1803 Management Science and Operations Research
1404 Management Information Systems
1406 Marketing
1408 Strategy and Management
Abstract In this note we show that the results of Nakagawa and Osaki are optimal over both deterministic and random repair limit policies.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 02:03:19 EST by System User